# SDR UPS06M47154

- Difficulty date: June 18, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Faulted
- Location: Nr 3
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ON POST FLIGHT FOUND NR 3 FIRE DET FAULT.  NEW -A- LOOP PARTIALLY INSTALLED 1848269 REQUIRES COMPLETION & OPS CK FINISHED.  INSTALLATION OF -A- LOOP AND OPS CKS GOOD IAW MM 26-11-03.  THIS CLEARS M327541.
